# SDR ASAA0610262

- Difficulty date: March 15, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 42,307 hours, 23,927 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69353521
- Condition: Misdrilled
- Location: Bs 980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TIE CLIP HAS DOUBLE DRILLED HOLES.  REPLACED TIE CLIP WITH FABRICATED REPAIR PARTS IAW SRM 51-10-1.
